Alert archive / North Dakota / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 331, NWS Bismarck, ND

July 29, 20106 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 29, 2010, 10:47 PM MDT for 6 counties in North Dakota. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 29, 2010, 10:47 PM MDT (04:47 UTC)
Expired
Jul 29, 2010, 11:15 PM MDT
In force
28 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Grant County, ND, Hettinger County, ND, Mercer County, ND, Morton County, ND, Oliver County, ND, Stark County, ND

The radar

The Bismarck radar (KBIS), 37 km from the middle of the area, began a volume at 04:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 29, 3:38 PM MDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 4.8 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2010-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 515 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2010-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 143 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
515 J/kg
Mixed-layer CIN
-185 J/kg
Mixed-layer LCL
1073 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
143 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

631 
WUUS53 KBIS 300447
SVRBIS
NDC037-041-057-059-065-089-300515-
/O.NEW.KBIS.SV.W.0331.100730T0447Z-100730T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1147 PM CDT THU JUL 29 2010

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  NORTHEASTERN HETTINGER COUNTY IN SOUTHWEST NORTH DAKOTA...
  SOUTHWESTERN MERCER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  SOUTHERN OLIVER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  EASTERN STARK COUNTY IN SOUTHWEST NORTH DAKOTA...

* UNTIL 1215 AM CDT/1115 PM MDT/

* AT 1143 PM CDT/1043 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER
  RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF PRICE TO 13 MILES
  SOUTH OF GLEN ULLIN...AND MOVING EAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  JUDSON...ALMONT...CARSON...MANDAN...RALEIGH...ST. ANTHONY...
  FLASHER...HUFF...FORT RICE...BREIEN...SHIELDS...HEART BUTTE DAM...
  CROWN BUTTE LAKE...HEIL...LARK AND ST. GERTRUDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

&&

LAT...LON 4675 10270 4702 10225 4701 10216 4706 10215
      4716 10149 4702 10089 4697 10092 4681 10082
      4675 10084 4673 10078 4668 10078 4666 10065
      4658 10056 4652 10056 4643 10060 4638 10072
      4641 10090 4629 10102 4619 10119
TIME...MOT...LOC 0447Z 280DEG 54KT 4698 10085 4663 10184
WIND...HAIL 70MPH <.75IN

$$

SCHECK
2 follow-up statements
690 
WWUS53 KBIS 300504
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1204 AM CDT FRI JUL 30 2010

NDC057-300514-
/O.CAN.KBIS.SV.W.0331.000000T0000Z-100730T0515Z/
MERCER ND-
1104 PM MDT THU JUL 29 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MERCER COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

LAT...LON 4671 10258 4699 10211 4699 10177 4704 10177
      4710 10126 4702 10089 4697 10092 4681 10082
      4675 10084 4673 10079 4668 10078 4666 10065
      4658 10056 4652 10056 4643 10060 4638 10072
      4641 10090 4629 10102 4619 10119
TIME...MOT...LOC 0504Z 280DEG 54KT 4690 10072 4655 10171

$$

NDC037-041-059-065-089-300515-
/O.CON.KBIS.SV.W.0331.000000T0000Z-100730T0515Z/
GRANT ND-HETTINGER ND-OLIVER ND-STARK ND-MORTON ND-
1204 AM CDT FRI JUL 30 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MORTON...
EASTERN STARK...SOUTHERN OLIVER...NORTHEASTERN HETTINGER AND NORTHERN
GRANT COUNTIES UNTIL 1215 AM CDT/1115 PM MDT/...

AT MIDNIGHT CDT/1100 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 7 MILES NORTHEAST OF MANDAN TO 11 MILES NORTH
OF ELGIN...MOVING EAST AT 60 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY
THESE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  MANDAN...CARSON...ST. ANTHONY...FLASHER...HUFF...RALEIGH...FORT
  RICE...BREIEN...SHIELDS...HEIL...LARK AND ST. GERTRUDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4671 10258 4699 10211 4699 10177 4704 10177
      4710 10126 4702 10089 4697 10092 4681 10082
      4675 10084 4673 10079 4668 10078 4666 10065
      4658 10056 4652 10056 4643 10060 4638 10072
      4641 10090 4629 10102 4619 10119
TIME...MOT...LOC 0504Z 280DEG 54KT 4690 10072 4655 10171
WIND...HAIL 60MPH 0.75IN

$$

SCHECK/AYD
700 
WWUS53 KBIS 300509
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1209 AM CDT FRI JUL 30 2010

NDC037-041-059-065-089-300519-
/O.EXP.KBIS.SV.W.0331.000000T0000Z-100730T0515Z/
GRANT ND-HETTINGER ND-OLIVER ND-STARK ND-MORTON ND-
1209 AM CDT FRI JUL 30 2010

...THE SEVERE THUNDERSTORM WARNING FOR MORTON...EASTERN STARK...
SOUTHERN OLIVER...NORTHEASTERN HETTINGER AND NORTHERN GRANT COUNTIES
WILL EXPIRE AT 1215 AM CDT/1115 PM MDT/...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY.  HOWEVER GUSTY WINDS TO 50 MPH ARE STILL POSSIBLE WITH 
THESE THUNDERSTORMS.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 3 AM CDT.

LAT...LON 4671 10258 4699 10211 4699 10177 4704 10177
      4710 10126 4702 10089 4697 10092 4681 10082
      4675 10084 4673 10079 4668 10078 4666 10065
      4658 10056 4652 10056 4643 10060 4638 10072
      4641 10090 4629 10102 4619 10119
TIME...MOT...LOC 0509Z 280DEG 54KT 4687 10061 4653 10161

$$

SCHECK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 12:01 PM MDT, 10 hours 46 minutes earlier.

Area forecast discussion, Jul 29, 12:01 PM MDT, 10 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
101 PM CDT THU JUL 29 2010

.SYNOPSIS...

BROAD SCALE UPPER LEVEL RIDGING OVER THE SOUTHEASTERN THREE
QUARTERS OF CONUS WILL KEEP THE NORTHERN PLAINS BENEATH A BARRAGE
OF SHORTWAVES AS THEY EJECT OUT OF THE NORTHWESTERN U.S. TROUGH
INTO COMPLEX MULTI-STREAM FLOW ALONG THE NORTHERN TIER.
TEMPERATURES NEAR TO ABOVE AVERAGE ARE EXPECTED...AS ARE ABOVE
AVERAGE CHANCES FOR PRECIPITATION.

&&

.SHORT TERM...TODAY THROUGH THURSDAY NIGHT...

MAIN FORECAST CONCERNS/HIGHLIGHTS THROUGH THE SHORT TERM PERIOD DEAL
PRIMARILY WITH CONVECTIVE CHANCES AND THE ATTENDANT THREAT FOR
SEVERE WEATHER ACROSS WESTERN AND CENTRAL ND THROUGH TONIGHT. MODEL
MASS FIELDS ARE IN GOOD AGREEMENT THROUGH THE PERIOD. WILL UTILIZE A
GENERAL MODEL BLEND FOR FORECAST DETAILS.

THE MAIN FOCUS IN THE NEAR TERM CONCERNS THE POTENTIAL FOR STRONG TO
SEVERE CONVECTION ACROSS WESTERN AND CENTRAL ND THROUGH THE
REMAINDER OF THE AFTERNOON AND INTO THE EVENING. THE TIMING OF
CONVECTIVE INITIATION REMAINS QUITE UNCERTAIN THIS AFTERNOON AS A
FAIRLY STRONG EML CONTINUES TO ADVECT INTO THE NORTHERN PLAINS WITH
H7 TEMPERATURES IN EXCESS OF 10C ACROSS PORTIONS OF SOUTHWEST AND
SOUTH CENTRAL ND RESULTING IN NOTABLE CAPPING. CONTINUED LOW-LEVEL
WARM/MOIST ADVECTION IN RESPONSE TO PERSISTENT SOUTHEASTERLY
NEAR-SURFACE FLOW SHOULD CONTRIBUTE TO CONTINUED DESTABILIZATION
WITH SBCAPES RANGING FROM 1500 TO 2500 J/KG ALONG AND AHEAD OF THE
SURFACE TROUGH MARCHING EASTWARD INTO WESTERN ND. AS THIS
OCCURS...INHIBITION SHOULD GRADUALLY WEAKEN WITH CAPPING ERODING
SUFFICIENTLY TO ALLOW FOR CONVECTIVE INITIATION BY ABOUT 21 UTC
TODAY. CONVECTION SHOULD INITIALLY DEVELOP ACROSS WESTERN ND...AIDED
BY LOW-LEVEL CONVERGENCE IN THE VICINITY OF THE AFOREMENTIONED
SURFACE TROUGH. THE THREAT FOR CONVECTION IS EXPECTED TO SPREAD
EASTWARD INTO CENTRAL ND THROUGH THE REMAINDER OF THE
AFTERNOON/EVENING AS FORCED ASCENT INCREASES WITH THE ARRIVAL OF A
NOTABLE MID-LEVEL DISTURBANCE MOVING THROUGH CENTRAL MT. ONCE
INITIATION OCCURS...AVAILABLE MOISTURE/INSTABILITY COMBINED WITH
STRONG DEEP LAYER VERTICAL SHEAR ON THE ORDER OF 40 TO 50 KNOTS WILL
SUPPORT SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING VERY LARGE HAIL
AND DAMAGING WINDS. ISOLATED TORNADOES ARE ALSO POSSIBLE WITH ANY
SURFACE-BASED STORMS GIVEN BACKED LOW-LEVEL FLOW CONTRIBUTING TO
ENHANCED LOW-LEVEL SHEAR ACROSS PORTIONS OF WESTERN AND CENTRAL ND.
CONVECTION WILL LIKELY MERGE INTO ONE OR MORE MCS/S ACROSS THE
CENTRAL AND EASTERN DAKOTAS OVERNIGHT THURSDAY INTO FRIDAY.

.LONG TERM...FRIDAY THROUGH THURSDAY NIGHT...

WITH THE MAIN THREAT OF SEVERE WEATHER
TODAY...NCEP/HYDROMETEOROLOGICAL PREDICTION CENTER EXTENDED
FORECAST WAS HEAVILY RELIED ON. IN GENERAL...CHANGES WERE MINOR
WITH PRECIPITATION CHANCES INCREASED WHEN THE 12 UTC GFS/GEM
GLOBAL AND 00 UTC ECMWF HAD BETTER AGREEMENT ON LARGE-SCALE
SUPPORT FOR UPWARD VERTICAL MOTION AND CORRESPONDING ENHANCEMENT
OF MODEL PRECIPITATION AMOUNTS.

LOOK FOR TEMPERATURES TO GENERALLY BE AT OR ABOVE AVERAGE AS
COOLER AIR MASSES REMAIN WELL TO THE NORTH IN CENTRAL/NORTHERN
CANADA.

&&

.AVIATION...

SURFACE LOW PRESSURE CENTERED OVER EASTERN MONTANA. UPPER LEVEL
DISTURBANCES ARE FORECAST TO MOVE ACROSS NORTH DAKOTA FROM WEST TO
EAST BEGINNING AROUND 21Z TODAY. EXPECT THUNDERSTORM INITIATION OVER
WESTERN NORTH DAKOTA AROUND 21Z AND SPREADING EAST ACROSS THE STATE.
THUNDERSTORM ACTIVITY SHOULD END AROUND 06Z IN WESTERN TAF SITES AND
BY 12Z FRIDAY IN THE KJMS AREA. SEVERE STORMS ARE EXPECTED MAINLY
LATE THIS AFTERNOON IN THE WEST AND SPREADING INTO CENTRAL NORTH
DAKOTA THIS EVENING. AFTER UPPER LEVEL DISTURBANCES PASS...ONLY SCT
TO BKN MIDDLE CLOUDS EXPECTED.

SOUTH WINDS AHEAD OF THE SURFACE LOW...AND AS THE LOW MOVES INTO
WESTERN NORTH DAKOTA AFTER 06Z WINDS WILL BE LIGHT AND FROM THE
NORTH/NORTHWEST.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...SCHECK
SHORT TERM...HAMMER/SCHECK
LONG TERM...SCHECK
AVIATION...JV
Hazardous weather outlook, Jul 29, 11:17 AM MDT, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
1217 PM CDT THU JUL 29 2010

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-301730-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
1217 PM CDT THU JUL 29 2010 /1117 AM MDT THU JUL 29 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ANOTHER STORM SYSTEM WILL SLIDE INTO WESTERN NORTH DAKOTA LATE
THIS EVENING. AMPLE MOISTURE AND INSTABILITY WILL SUPPORT
SCATTERED TO NUMEROUS THUNDERSTORMS LATE THIS AFTERNOON INTO
TONIGHT WITH VERY HEAVY RAIN POSSIBLE...ESPECIALLY AFTER DARK.
SOME STORMS WILL BE SEVERE WITH DESTRUCTIVE HAIL AND DAMAGING
WINDS THE MAIN THREATS...THOUGH ISOLATED TORNADOES CANNOT BE RULED
OUT BEFORE SUNSET.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY MORNING...THEN A
CHANCE OF THUNDERSTORMS SATURDAY THROUGH TUESDAY AS THE WEATHER
PATTERN REMAINS ACTIVE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TONIGHT AND POSSIBLY LATER IN
THE WEEK.

SCHECK

In the hours before

Local storm report, Jul 29, 9:30 PM MDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1030 PM CDT THU JUL 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 PM     TSTM WND GST     HALLIDAY                47.35N 102.34W
07/29/2010  E60 MPH          DUNN               ND   LAW ENFORCEMENT

&&

VROLLER
Local storm report, Jul 29, 10:01 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1101 PM CDT THU JUL 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     TSTM WND GST     GARRISON                47.65N 101.42W
07/29/2010  E60 MPH          MCLEAN             ND   PUBLIC

            RELAYED BY BROADCAST MEDIA.

1054 PM     TSTM WND GST     BEULAH                  47.26N 101.78W
07/29/2010  E60 MPH          MERCER             ND   PUBLIC

            RELAYED BY BROADCAST MEDIA.

&&

VROLLER
Local storm report, Jul 29, 10:10 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1110 PM CDT THU JUL 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 PM     TSTM WND GST     2 E HAZEN               47.29N 101.58W
07/29/2010  M64 MPH          MERCER             ND   MESONET

&&

VROLLER
Local storm report, Jul 29, 10:13 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1113 PM CDT THU JUL 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1057 PM     TSTM WND GST     1 W GARRISON            47.65N 101.44W
07/29/2010  M64 MPH          MCLEAN             ND   ASOS

&&

VROLLER
Local storm report, Jul 29, 10:15 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1115 PM CDT THU JUL 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 PM     TSTM WND GST     HEBRON                  46.90N 102.04W
07/29/2010  E70 MPH          MORTON             ND   LAW ENFORCEMENT

&&

VROLLER
Local storm report, Jul 29, 10:17 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1117 PM CDT THU JUL 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1113 PM     TSTM WND GST     DICKINSON               46.88N 102.79W
07/29/2010  E70 MPH          STARK              ND   PUBLIC

            RELAYED BY BROADCAST MEDIA.

&&

VROLLER

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 6:00 PM MDTSevere Thunderstorm WarningBISMcKenzie, Williams24 min
Jul 29, 6:23 PM MDTSevere Thunderstorm WarningBISWilliams67 min
Jul 29, 6:39 PM MDTSevere Thunderstorm WarningBISMcKenzie, Williams51 min
Jul 29, 6:43 PM MDTSevere Thunderstorm WarningBISDunn, McKenzie62 min
Jul 29, 7:09 PM MDTAreal Flood AdvisoryBISMcKenzie, Williams2 hr
Jul 29, 7:21 PM MDTSevere Thunderstorm WarningBISMcKenzie, Williams54 min
Jul 29, 7:23 PM MDTSevere Thunderstorm WarningBISBurke, Mountrail, Williams67 min
Jul 29, 7:31 PM MDTSevere Thunderstorm WarningBISBurke, Divide, Williams59 min
Jul 29, 7:51 PM MDTSevere Thunderstorm WarningBISBillings, Dunn, McKenzie, Mountrail54 min
Jul 29, 7:55 PM MDTAreal Flood AdvisoryBISMountrail, Williams3 hr
Jul 29, 8:09 PM MDTAreal Flood AdvisoryBISBurke, Divide, Mountrail, Williams100 min
Jul 29, 8:30 PM MDTSevere Thunderstorm WarningBISBillings, Dunn, McLean, Mercer, Stark45 min
Jul 29, 8:38 PM MDTAreal Flood AdvisoryBISBillings, Dunn, Golden Valley, McKenzie3 hr
Jul 29, 8:46 PM MDTSevere Thunderstorm WarningBISBottineau, Burke, Mountrail, Renville, Ward59 min
Jul 29, 9:14 PM MDTSevere Thunderstorm WarningBISDunn, McLean, Mercer, Oliver46 min
Jul 29, 9:16 PM MDTSevere Thunderstorm WarningBISBillings, Dunn, Mercer, Morton, Oliver, Stark44 min
Jul 29, 9:46 PM MDTSevere Thunderstorm WarningBISBottineau, McHenry, Renville59 min
Jul 29, 9:55 PM MDTSevere Thunderstorm WarningBISMcLean, Mercer, Oliver65 min
Jul 29, 9:57 PM MDTSevere Thunderstorm WarningBISDunn, Grant, Mercer, Morton, Oliver, Stark63 min
Jul 29, 9:59 PM MDTTornado WarningBISMercer, Oliver31 min
Jul 29, 10:39 PM MDTSevere Thunderstorm WarningBISBurleigh, McLean, Oliver, Sheridan33 min
Jul 30, 5:02 PM MDTSevere Thunderstorm WarningBISBurleigh, McLean28 min
Jul 30, 5:25 PM MDTSevere Thunderstorm WarningBISBurleigh35 min
Jul 30, 5:52 PM MDTSevere Thunderstorm WarningBISBurleigh38 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.